Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Diabetic, BP patient, on metformin, benicar, clonidine. Suffer hair loss. What to do ?

I am diabetic and i take metformin 1000mg twice a day,for my blood pressure i take benicar 40 mg and clonidine 0.2 mg twice a day ifeel .i am i could have a different combo of bp medicatiion. I am loosinglot of hair i am a female and it worries me a lot.I talked to my doc she say you should see a cardiologist who could put you on right combination of bp medication.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic


Good control of BP is very very important in a diabetic.
It will prevent kidney damage - starting with micro-albuminuria and progressing to full blown failure
Many diabetics ultimately develop Chronic Kidney Disease and end up with Chronic Kidney Failure.
The sequence can be postponed pr prevented by proper control of pressure.

A Cardiologist or Nephrologist is the best one for treating the pressure.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor